Hi, and thanks for your medical question on eHealth forum!
Usually after stopping the depot shot, periods and ovulation return within 6 month. Ovulation may be suppressed due to suppression of pituitary gland in the brain by depot shots. If you are ovulating (you can find this by testing through an ovulation prediction kit) then you can become pregnant. If you are not ovulating, then after 6 months and after appropriate tests, drugs like clomiphene or progesterone, as the need may be, will have to be started to stimulate the pituitary to release FSH and LH. Please discuss these possibilities with your gynecologist once. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.